# SDR IPXA2021042168471

- Difficulty date: March 25, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL-3 DOOR PLUG UPPER HORZ. BEAM IS CRACKED AT THE FWD. END.REMOVED AND REPLACED BEAM IAW SRM 51-35-01 & 51-33-01. (MINOR)
